It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1 Showing 1 - 20 of 20 for darvocet addicting. (0.001 seconds)


... than darvocet. i am in no way saying that a person cannot actually become addicted to the darvocet too,but the risk is lower. ... (10 replies)
... tattoos: Darvon is a low class narcotic that is considered addicting, while many consider it no more effective than aspirin.:o If you can't get by with OTC meds like Ibuprofen, than perhaps you'd do better to step up a Class 4 Drug.:angel: (10 replies)
... Another option may be to try taking a half dose and ween down from there. This way, your body gets some of the drug it wants (physically speaking)...Once you've stabilized at a given dose, you can ween again & so forth. A slow taper is always best. Conversely, by eliminating a dose, thats CT to me. Hope things work out for you. Ex (15 replies)

... I think that you do make a very good point Lou. Most of us do not realize that these narcotic medications do affect every aspect of of our being physically, mentally, and emotionally. Of course for an addict it is going to be MUCH, MUCH worse but everyone will have this to some degree when trying to stop taking them. You really just need to be prepared and ready to experience... (15 replies)
... I will have to disagree with the majority of folks who say that darvocet is such a weak narcotic that withdrawals should be minimal. I am speaking from personal experience. ... (15 replies)
... once you 'feel" you are up to it,just try replacing the darvocet with something else,like a 325 tylenol and see if your body has any problems with that,you know what i mean? ... (15 replies)
... Jennifer, You are doing an amazing job at going off the Percocet. You are definitely not stupid or too afraid. It is EXTREMELY DIFFICULT to stop taking narcotic medications even if you are only dependent on them which it sounds like you are. I would try taking 1 darvocet (1/2 in am and 1/2 in pm) for 1 week, then cut it down to 1/2 per day for a week and then STOP. Trust me,... (15 replies)
... I stopped the percocet by replacing it with the darvocet I had here at home since I had a ton of it. ... (15 replies)
... I was just curious since I am a recovering addict. Let us know how you are doing. Can you tell us what dose of the Darvocet you have and how you are supposed to be taking it so we might be able to tell you how to taper better. ... (15 replies)
... Executor is right. The darvocet is about the lowest you can go. And if you came down from percocet, you should have little or no problem going off darvocet. ... (15 replies)
... eplacing the dose with darvocet, since i had a ton of these in my medicine cabinet. Saw pain doc on Friday and he said it was a good idea. I have been taking two darvocet a day. Is my body going to now get dependant on these? ... (15 replies)
... I used to be on Soma, but that is a very addicting muscle relaxer. I had a rough time getting off those with a taper. ... (8 replies)
... great info brian.marcia (15 replies)
... Jen, It is not dumb to be afraid, I would & will be the same. Before I had surgery on Jan-31 I went over the meds & that with my doc. & she did not feel I was mentally addicted but as anyone, physically so. After surgery my dose was raised & now I do feel different. I am worried for different reasons, I am still in alot of pain & the surgeon will start decreasing the dose... (15 replies)
... Yuk! I was on darvon compound for a few months. It made me feel like crap. I got dependant on it and stopped them cold turkey. they didnt do crap, anyway, and I got to where I thought I couldnt get out of bed without one. Also they jacked me up and made me feel all buzzy. I think its crap medicine. But thats just my opinion. That was back when I had a doctor who should... (15 replies)
... Sounds like you have a very understanding Doc...One that really cares and is compassionate. If your supply is plentiful and you're not pressed by a dwindling supply, I'd take my time and do the following: I'd cut one of the Darvocets in half...Either AM or PM for a couple of weeks. Probably the AM would be best to cut that way you'd get the full dose in the PM and won't... (15 replies)
... I believe you felt ill, but it's not possible to withdraw from a single dose. Withdrawal requires dependency, which requires regular consumption for at least 5-10 days. With something as impotent as darvon, it would probably take longer. Darvon can tend to make folks feel sick, however (nasty metabolites). steve (15 replies)
... I took Darvacet once and would never take it again. I was given 3 per day, but only took one and went to bed. The next day, I woke up and had bad withdrawls just from one. I threw the rest of them away. I hope you don't have the same problem that I did. Good luck. Shannon (15 replies)
... You're at the lowest drug on the ladder now.....Try cutting them in half or even fourths in you can. Take your time and let your body tell you how fast to go. As you've learned, a slow taper is best. However, don't spend any more time than you need to as the Darvocets are technically narcotic, albeit a very low dose. Good luck and hope things go well. You should go to... (15 replies)
I have had it!!!
Feb 26, 2005
... percs. Ok and your point is.....So then he begins to tell me HOW ADDICTING percocets are. I was stump I did not know what to say. I said yeah I know I research the drugs I put in my body. ... (18 replies)




Pages: 1

All times are GMT -7. The time now is 09:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!